# SDR 2022FA0000608

- Difficulty date: December 8, 2021
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N1950W
- Make and model: Beech 100BEECH
- Aircraft serial: MD612
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION FOR A HYD. LEAK IT WAS NECESSARY TO GAIN ACCESS UNDER FIREWALL AND R/H LOWER SIDE PENAL FABRIC AND INSULATION. DISCOVERED SEVERE INTERGRANULAR CORROSION ON IHA LOWER FIREWALL FRAME BEGRIMING 16" ABOVE IHA LOWER R/H ENGINE MOUNT ATTACH NUTPLATE AND CONTINUING 4 BEYOND THE NUTPLATE. UPON REMOVAL OF FIREWALL, IT WAS NOTED ADDITIONAL CORROSION ON UPPER PORTION OF FRAME 6" TO THE LEFT OF THE ENGINE MOUNT UPPER CENTER ATTACH NUTPLATE (SEE DIAGRAM AND PHOTOS ATTACHED) SUSPECT POSSIBLE LONG TERM MOISTURE LEAKING FROM DETERIORATING PLASTIC CABIN VENT '"PLENUM", INLET AND PLENUM LOCATED ON L&R UPPER FUSG. FWD WINDSHIELD. RECOMMEND REMOVAL OF FABRIC AND INSULATION ON INNER FIREWELL AND SIDE PANELS TO VISUALLY INSPECT AREAS AND REMOVAL OF ORIGINAL FIBERGLASS SOUND DEADENING MATERIAL WHICH TRAPS MOISTURE.
